Cauchy's equation on ?: futher results.
Aequationes mathematicae, Tome 44 (1992) no. 1, pp. 236-248
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
probability distributions, continuous, archimedean -norms, associative functions, pseudo-inverse, Cauchy equation, lattices
@article{AM2_1992__44_1_137495,
author = {Thomas Riedel},
title = {Cauchy's equation on ?: futher results.},
journal = {Aequationes mathematicae},
pages = {236--248},
year = {1992},
volume = {44},
number = {1},
zbl = {0765.39006},
url = {http://geodesic.mathdoc.fr/item/AM2_1992__44_1_137495/}
}
Thomas Riedel. Cauchy's equation on ?: futher results.. Aequationes mathematicae, Tome 44 (1992) no. 1, pp. 236-248. http://geodesic.mathdoc.fr/item/AM2_1992__44_1_137495/